# SDR ASAA2014072308663

- Difficulty date: July 23, 2014
- Submitted: July 25, 2014
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 22,913 hours, 6,997 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning Light
- Condition: False Activation
- Location: Fuel Qty
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DECENT, RT MAIN TANK FUEL QTY DISPLAY DISAPPEARED FOR APPROXIMATELY 30+ SECONDS THEN REDISPLAYED NORMAL.  ACFT GROUNDED. ACCOMPLISHED FIM TASK 28-41, TASK 801 "NO PRESENT FAULTS" GROUND VERIFICATION SUCCESSFUL AC GOOD FOR SERVICE.  NO HISTORY 30 DAYS.
